Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 7, Pages 828–840 (Mi zvmmf2048)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Newton principle for the Helmholtz equation

Yu. V. Zasorin

Voronezh

Full text: PDF file (1761 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:7, 804–816

Bibliographic databases:
UDC: 517.958:537.812
MSC: Primary 35J05; Secondary 35D99, 35J25
Received: 27.12.1995

Citation: Yu. V. Zasorin, “On the Newton principle for the Helmholtz equation”, Zh. Vychisl. Mat. Mat. Fiz., 37:7 (1997), 828–840; Comput. Math. Math. Phys., 37:7 (1997), 804–816

Citation in format AMSBIB
\Bibitem{Zas97}
\by Yu.~V.~Zasorin
\paper On the Newton principle for the Helmholtz equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 7
\pages 828--840
\mathnet{http://mi.mathnet.ru/zvmmf2048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1471696}
\zmath{https://zbmath.org/?q=an:0940.35060}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 7
\pages 804--816


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2048
  • http://mi.mathnet.ru/eng/zvmmf/v37/i7/p828

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Zasorin, “Potential Renormalization Method for a Model of the Hartree–Fock–Slater Type”, Theoret. and Math. Phys., 130:3 (2002), 375–382  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:137
    Full text:67
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021